• Title of article

    Multivariate exponential families and the Taguchi loss function

  • Author/Authors

    José-Luis Guerrero-Cusumano، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1999
  • Pages
    13
  • From page
    187
  • To page
    199
  • Keywords
    Taguchi , Exponential family , Multivariate loss , information theory , cybernetics , Cost functions , Multivariate normal
  • Journal title
    Information Sciences
  • Serial Year
    1999
  • Journal title
    Information Sciences
  • Record number

    175953